# SDR AALA202508054391

- Difficulty date: July 30, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 68,467 hours, 28,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVERWING EXIT HATCH, FORWARD LOWER DOOR STOP IS CROOKED. MAINTENANCE POSITIONED LOWER DOOR STOP IN PROPER POSITION PER AMM 52-22-01.
